# SDR HNAA2017021500054

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 40,438 hours, 36,861 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF AT 75 KNOTS ABORTED  DUE TO MULTIPLE 1 CAUTION AND 2 WARNING MESSAGES. CMC SHOWED AOA FAILED,  PERFORMED STALL PROTECTION OPS CHECK IAW AMM 27-36-00-700-801-A/500 AND 2 HIGH SPEED RUN OPS AT 80 KNOTS NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
